Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling always tired, dry tongue and tired eyes. Blurred vision, palpitation. What these symptoms suggest?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1995
Answered : 141 Questions
Question
Feeling always tired. Dry toung and tired eyes. Blur vission. Palpitation
Posted Tue, 2 Apr 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. (Prof.) Subroto Mandal 8 hours later
Hi,

Thanks for your query.

With your very brief history, I consider that you should do get basic tests like hemoglobin, fasting sugar level and an ECG (Electrocardiogram) to find out the cause for your symptoms .

Generally these symptoms are seen associated with many different health conditions and also with advanced age.

You will also be needing a detailed physical examination by your treating doctor. Along with the reports of the above mentioned tests and findings on physical examination will help to arrive at a diagnosis.

Hope, I have answered your query

Wish you good health.

SUBROTO
Above answer was peer-reviewed by
 
Follow-up: Feeling always tired, dry tongue and tired eyes. Blurred vision, palpitation. What these symptoms suggest? 5 hours later
sir am basicly a VSD surgery closed at the age of 9. and am now 30, i here by discussed to a cardiologist. and he found nothing wrong in the ecg (rbb block) and echo. my suger level is 96(f) - 120 (pp) blood hb. 17.4gms% . am taking bisoprolol 2.5 mg for more than 7 months. but still i find the papitation mostly after taking food and while lying in bed for rest. why such symptoms sir, pls. let me kn.
 
 
Answered by Dr. (Prof.) Subroto Mandal 3 hours later
Hello and welcome again.

Thank you for providing detail history.

Your all the report are within normal limits, your Echocardiography also normal.

In this situation the treatment you are taking Bisoprolol is good.

You should go for a Physician check up, probably check for Thyroid function.

Hope I have answered your query

Wish you a healthy heart.
SUBROTO
Above answer was peer-reviewed by
 
Follow-up: Feeling always tired, dry tongue and tired eyes. Blurred vision, palpitation. What these symptoms suggest? 7 hours later
Sir, am happy with ur reply. My thyroid profile is also checked and its normal too. How long should I take bisiprolol. But am nt comfort with that drug. Sir is there any defecency in my body . And it makes me palpitation . . . and iam mentaly perfect. But these symptoms makes me sick. Kindly give s better suggestion . . . .
 
 
Answered by Dr. (Prof.) Subroto Mandal 7 hours later
Hello,

Thanks for writing back.

Palpitation is many occasions are subjective and make it difficult for the patient. Sometimes even underweight patient also feel Palpitation without any underlying condition.

I would suggest you not to worry as your thyroid and cardiac health is ascertained with suitable investigations.

Bisprolol is a good medication. I would consider it safe to continue for the period your treating doctor has advised, under his supervision.

Also I did not come across any symptoms in your history which point at any deficiency disorders. Hence, there would be no need to be concerned in that regards.

You can get yourself examined by your treating doctor on a regular basis to be assured of your health.

Do practice mind relaxation exercises like Meditation which helps you get rid of the anxiety you have and help you lead a peaceful life.

Hope, I have answered your query

Wish you good health.

Dr Subroto
Above answer was peer-reviewed by
 
Follow-up: Feeling always tired, dry tongue and tired eyes. Blurred vision, palpitation. What these symptoms suggest? 3 hours later
Sir, is that possible to send my ecg and echo report to ur knowledge. If so. to which mail should I send .
 
 
Answered by Dr. (Prof.) Subroto Mandal 1 hour later
Hello,

You have a feature to upload the reports/images by yourself on the right side of this query page. You may utilize it.

Alternatively, you can mail them to YYYY@YYYY with subject as “Attention to Dr. Subroto Mandal”.

Thank you

SUBROTO
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor